Nurofen For Children Cold, Pain & Fever Strawberry 100ml

£3.99

  • Soothes Symptoms Of Colds And Flu
  • Active Ingredient: Ibuprofen
  • Suitable For Babies And Children Aged 3 Months And Up
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Nurofen For Children has the active ingredient ibuprofen which is a non-steroidal-anti-inflammatory (NSAID) painkiller. Ibuprofen is used as an analgesic (painkiller) for the relief of teething and toothache pain and much more.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £3.99 £3.79 £3.59

In stock

SKU: Nurofen For Children Cold, Pain & Fever Strawberry 100ml Categories: , ,

Discreet Packaging

UK Based

Nurofen For Children Cold, Pain & Fever Strawberry

What Nurofen For Children Is

Nurofen For Children has the active ingredient ibuprofen which is a non-steroidal-anti-inflammatory (NSAID) painkiller. Ibuprofen is used as an analgesic (painkiller) for the relief of teething and toothache pain, muscular minor aches and sprains, sore throats and symptoms of cold and flu as well as the symptomatic relief of headaches. Nurofen for Children also brings down a high temperature (fever) including post-immunisation fever.

See more on coughs on the NHS website

Before You Use Nurofen For Children

Do not give this medicine to your child if:

  • they have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or other non steroidal anti- inflammatory (NSAID) medicines
  • they weigh less than 5kg or are under 3 months of age
  • they are taking any other anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75 mg
  • they have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding
  • they have severe kidney, heart or liver failure
  • they have inherited problems coping with fructose/fruit sugar (hereditary fructose intolerance). This is because the body can make some fructose from the ingredient maltitol.
  • they have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs

How To Store Nurofen For Children

  • Do not use after the expiry date after EXP. The expiry date refers to the last day of that month
  • Store below 25°C.
  • Do not dispose of medicine via wastewater. Return it to your local pharmacy where they will dispose off it properly. These measures will help protect the environment.

How To Take Nurofen For Children

  1. Push the syringe firmly into the plug (hole) in the neck of the Nurofen for children bottle.
  2. To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark on the syringe.
  3. Turn the bottle the right way up, remove the syringe from the bottle plug by gently twisting the syringe.
  4. Place the end of the syringe into the child’s mouth and gently press the plunger down to slowly and gently release the medicine.
  5. After use replace the bottle cap. Wash the syringe in warm water and allow to dry.

IMPORTANT: See the patient information leaflet for specific dosage information.

Side Effects

Like all medicines, Nurofen for Children can cause side effects, although not everybody gets them. The most common side effect is irritation of the stomach which can cause problems such as indigestion and heartburn. Other side effects include:

Uncommon:

  • headache

Rare:

  • diarrhoea, wind or constipation. Tell your doctor if these last for more than a few days or become troublesome

Very rare:

  • kidney or liver problems may occur with Ibuprofen
  • stroke or heart problems may occur with Ibuprofen. This is unlikely at the dose level given to children
  • worsening of colitis and Crohn’s disease
  • high blood pressure.
  • stomach ulcer, bleeding of the stomach, inflammation of the stomach lining

Frequency not known:

  • in exceptional cases, serious infections of the skin and soft tissues have occurred during chicken pox (varicella).

Nurofen Ingredients

Nurofen for childrens Active ingredients per 5ml: Ibuprofen 100mg

Other ingredients: Maltitol liquid, water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange or strawberry flavour, xanthan gum, polysorbate 80, domiphen bromide

See our other cough and cold treatments

Further Information